# SDR REXA2015030300278

- Difficulty date: March 3, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 2,573 hours, 1,685 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Lack Of Lube
- Location: Escape Hatch
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH LEAKING WATER.  LUBRICATED THE CREW ESCAPE HATCH SEAL IAW AMM 12-20-52 PARA 4 STEP A 3.
